Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

cweb

Member
  • Content Count

    32
  • Joined

  • Last visited

Everything posted by cweb

  1. well i've been using this Glyquin XM stuff... it has 4% hydroquinone cream in it...i juz went to this pharmacy and they suggested giving this a try... i didn't get a prescription for this tho... so i was a lil worried.. it hasn't done anything bad to my skin.. but i was wondering if anyone has tried using this for their red marks from previous breakouts?
  2. I finished accutane a few weeks ago... i was on it for 5 months.... i have a lot of pores... and most of my acne was condomegenic or watever.. but now that 99% of it is gone...... i asked my doctor what type of food should i avoid? he mentioned the usual.. like junk food and stuff... then he said WHITE FOOD.... liek potatoes, rice... and i forgot the reasoning.. like why not rice? i'm chinese.. so i eat tonnsss of rice..its like... one of the dumbest things i've heard.. but yeha..
  3. WEEK 6 well once again.. not much improvement... a couple days ago i got 2 new cysts on my right cheek.. which looks kinda bad.. and will look worse cuz i already have these dark brown/purple marks there... argg.... so frustrating... although my acne is going away i got so much marks.. it still looks just as bad... [email protected]!... thats all for this week... since there isn't much to say... hopefully i'll start seeing some drastic improvement soon
  4. WEEK 5 i think i can safely say I didn't get the initial break out... i haven't had a single cyst the past week.... i would say.. i'm about... 65% clear of acne... maybe 70%... but my face is soooo red.. and soo discoloured.. which actually looks much worse than when i had acne... but of course i rather not have acne.. as for side effects.. dry nose.. dry lips... no aches.. no depression... but i gotta say.. the dry skin is a little irritating.. i was playing basketball outside in the
  5. WEEK 4 hmm not much improvement from last week... i haven't had any new breakouts yet.... i dunno if its too soon to say..but i think i managed to avoid the initial break out... but my skin complextion is pretty bad... pretty blotchy.. pinkish... and lots and i mean tons of red marks... they look like they're never gonna go away.. cuz they've been there for so long.... i've started using the Neutrogena Multi-Vitamin lotion for my blemishes and stuff.... i've been using that for almost a
  6. my acne is moderate...it never really bothered me... but i started breaking out more so it was very frustrating.. right now i'm on 40 mg
  7. WEEK 2 well wuddaya know... i have 3 big cysts on the right cheek.. which looks horrible.. i already have lots of dark red marks there.. and these are gonna leave more marks... the left side of my face is fine so far.... juz a buncha red marks.. no zits or nuttin.... not much change from week 1.. just i don't have any nosebleeds anymore... but my lips are still chapped ....and face is pretty dry... not overly dry.. but still dry... at least i don't got no oily face anymore.. or at leas
  8. WEEK 2 well the good news is.. i still don't have that intial breakout.... my face is a little better... some discolouration... a little pink... the bad news is.... although my white heads are comming out.... i see that i'm getting more shallow / ice pick scars.... which really sucks.. because they are becoming more noticable~!.'.... but my nose still has a lot of blackheads that don't seem to want to come out.. i guess i'll have to be more patient.... as for the side effects.. my
  9. Has anyone experienced hair loss with accutane?... because some of my hair is starting to fall out.. and my scalp is itchy too.... is there anything i can do to help my scalp out?
  10. hi.. i've been on accutane for over a week.. and have lots of red marks.. some of them are like purple... is there anything i could do to help them fade while i'm on accutane?..
  11. WEEK 1 not seeing much improvement for my acne... gettinga little more pimples... my skin is definately dry... and red.. and skin tone is juz horrible looking... i guess i'm expecting results too early.. its only been 1 week.... oh yeah and my skins been really itchy... and i can't help but scratch it..its pretty irritating.. and so far only 1 nosebleed... side effects aren't realy bothering me.. except for the itchy skin... i juz hope i don't stay this red..
  12. I just started accutane yesterday...i take 40 mg pill after supper... this morning when i woke my i noticed i had some new pimples and my lips were drying up.... i think more pimples will come up when i start taking some more pills.. hope my initial breakout won't be hell
  13. I've used Tazorac for 2 months.. and when i first started using it I had a pretty bad break out.. i guess it was the initial break out from the tazorac... i visited my derm juz yesterday... and i'm gonna be goin on accutane... my questino is.. since i already got a break out from the tazorac ... which i stopped using for 3 days... will the accutane still gimme an initial breakout? my derm tells me only wut.. 5% of ppl get the break out.. and i was thinking.. sounds good.. but sounds lik
  14. cweb

    HELP~!!!

    yeah i wasn't planning to do any lazer treatment anyway.. so u saying the Tazorac Removes the first layer of my skin?? cuz when i used the vinegar that removes my skin (dead skin and stuff)too...so i thoguth it helps exfoliate......therefore helping with tazorac..not sure... I'll guess i'll stick juz with Tazorac then... yeah i'm qiute sure the first layer of my skin is removed.. i look a little lighter.. even tho i'm still very red... and i'll use the Pure Aloe Vera Gel at night then
  15. cweb

    HELP~!!!

    oh really... but isn't ALoe Vera suppopse to help ur skin heal? so shouldn't that be okay??
  16. cweb

    HELP~!!!

    i've been on tazorac for over 2 motnhs.. using it day and night for 10 minutes.. and then washing it off.. after that i do the vinegar method.. day and night... i leave it on... juz 2 days ago i started using this pure aloe vera gel on my face .. i apply it on 30 minutes after the vinegar.... i can definately tell my skins been peeling.. its much thinner... but my face is so red... and stinggggss soooo bad... even if u put moisturizer on it it hurts like helll....its skins very irritate
  17. i'm using a 98% aloe vera gel.. juz started using today.. will it help my red marks/pigmentation? how long does it usually take till i see improvements with this stuff?
  18. i've been using this for 5 days... and today.. i broke out a little... which sucks... and my marks are juz.. not fading.. arg..
  19. i'm using tazorac ..after leaving it on for 10 min.. i wash it off.. and then put on the vinegar... although the vinegar hasn't improved my hyperpigmentation.. marks..etc... i notice that my skin is pealing quite a bit...and the whiteheads are starting to come out much more.... it seems like the vinegar is helping the tazorac exfoliate my skin...leaving it to peal much more quicker.. than ppl who use tazorac by itself... but right now my face juz looks awful. hopefuly it'll get better s
  20. i'm using apple cider vinegar... i'm on the third day today... no improvement whatsoever on my red marks.... which kinda disapoints me.. cuz i have a lot of red/brown marks on my face... and hearing many of you having success with this treatment.... disapoints me even more.... am i doing this right? so far ive juz been washing the tazorac off my face.. and then diluting the apple cider vinegar with some water so it doesn't sting my face... and then juz applying it on.
  21. well the first day i used the vinegar i didn't dilute it..so that stung.. and that prolly made my face a little worse.. but the 2nd day i started diluting it.. and it felt much better since it wasn't as strong... my scars are very small... so they seem to be improving already.. but as for my hyperpigmentation.. no improvements yet.. hopefully i'll see some soon
  22. i'm using the apple cider vinegar...it says 5% acetic acid on the bottle.. is that good or bad for the skin??
  23. it seems to be making my red marks worse tho~ and my skin isn't getting any softer... but more rough... is it maybe cuz i'm still battling acne?
  24. is the vinegar suppose to illiminate redness? cuz it seems like its making my face a little more red...and stings alot thats for sure does that happen to some ppl? should i dilute it?
  25. ok i just started the vinegar thing today... and... all i can say is it stung like hell!~! .. for about 30 seconds.. and then my face is just pink... i did this after washing off the tazorac off my face....
×